# SDR A6WA202401038688

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 40,520 hours, 39,555 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 10KFT AHRS 2 FAILED DISPLAYED RED ATT, MAG AND FD FLAGS. AP DISCONNECTED WITH YD 2 INOP MESSAGE. AP WAS IN HEADING MODE. C/W QRH FOUND CBP2-H14 POPPED. (PILOT DECAIRED AN EMERGENCY)  AIRCRAFT REMOVED FROM SERVICE.   CW OPS CHECK OF AHC IAW AMM 34-21-01. OPS CHECK GOOD AT THIS TIME.
